MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0003
Medical Device Problem Codes Use of Device Problem (1670); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that a versacross connect laac access solution kit was selected for use for a watchman procedure.During the procedure, the physician mentioned that after inserting the versacross rf wire through a non-boston scientific introducer needle, the tip of the rf wire was noted to be stripped once it was removed.It was peeled back near the distal end, but still intact.Hence, a new kit was then opened to be used, and the procedure was completed successfully.No patient complications reported.Product is expected to return for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a versacross connect laac access solution kit was selected for use for a watchman procedure.During the procedure, the physician mentioned that after inserting the versacross rf wire through a non-boston scientific introducer needle, the tip of the rf wire was noted to be stripped once it was removed.It was peeled back near the distal end, but still intact.Hence, a new kit was then opened to be used, and the procedure was completed successfully.No patient complications reported.The device has returned for analysis.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected and found to have a ptfe damage noted on the distal tip of the wire (skiving of rf wire confirmed at distal end).The device passed the test for wire body and proximal end outer diameters.Also, the rf wire passed the tests for inspection of electrode height and electrode/heat shrink gap inspection.The reported allegation of coating issue was confirmed for the ptfe skiv on the rf wire.The cause code 'unintended use error cause or contributed to event' was selected, since it is highly likely that the damage to the rf wire was caused by inserting the wire through an introducer needle, as reported.The instructions for use of the rf wire includes the warning 'do not attempt to insert or retract the versacross rf wire through a metal cannula or a percutaneous needle, which may damage the device and may cause patient injury.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21313193
Report Number2124215-2025-05911
Device Sequence Number18147588
Product Code DXF
UDI-Device Identifier00685447018346
UDI-Public00685447018346
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0003
Device Catalogue NumberVXAK0003
Device Lot Number0034826035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown